# SDR CHQA201100109

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 24,094 hours, 18,912 cycles
- Engine: Allsn AE3007A
- Engine time: 20,901 hours, 19,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS277891A
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RECEIVED "LANDING GEAR LEVER DISAGREE" WARNING MESSAGE ON THE EICAS.  CYCLED THE GEAR PER THE QUICK REFERENCE HANDBOOK, ALL THREE GEAR WERE STILL SHOWING DOWN AND LOCKED.  THE CREW THEN RETURNED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE GEAR DOOR OVERRIDE SWITCH OUT OF POSITION.  PLACED THE OVERRIDE SWITCH TO "NORMAL" AND PERFORMED GEAR SWINGS.  THE GEAR SWINGS WERE FOUND TO BE SATISFACTORY WITH NO FURTHER DEFECTS NOTED.
